# SDR QXEA9901674

- Difficulty date: August 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT-HAND FORWARD INBOARD CONNECTION ANGLE AT AFT END HAS DAMAGE ATTACHMENT HOLES.  REPAIRED IAW HORIZON AIR EA 2-53-78.
